Change search
ReferencesLink to record
Permanent link

Direct link
Boundary behaviour for p-harmonic functions in Lipschitz and starlike Lipschitz ring domains
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2007 (English)In: Annales Scientifigues de L'Ecole Normale Superieure, ISSN 0012-9593, Vol. 40, no 5, 765-813 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 40, no 5, 765-813 p.
URN: urn:nbn:se:umu:diva-8992OAI: diva2:148663
Available from: 2008-02-25 Created: 2008-02-25 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link